# SDR MWEA99826

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 59134213
- Condition: Unacceptable
- Location: Nose Lndng Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT LEFT AFT NOSE LANDING GEAR DOOR AFT HINGE CUT OUT SKIN.  MTC FABRICATED AND INSTALLED NEW DOUBLER REPAIR.
